Geometriae Dedicata

, Volume 49, Issue 2, pp 143–154

Slanted symplectic quadrangles

  • T. Grundhöfer
  • M. Joswig
  • M. Stroppel
Article

DOI: 10.1007/BF01610617

Cite this article as:
Grundhöfer, T., Joswig, M. & Stroppel, M. Geom Dedicata (1994) 49: 143. doi:10.1007/BF01610617

Abstract

By ‘slanting’ symplectic quadrangles W(F) over fieldsF, we obtain very simple examples of non-classical generalized quadrangles. We determine the collineation groups of these slanted quadrangles and their groups of projectivities. No slanted quadrangle is a topological quadrangle.

Copyright information

© Kluwer Academic Publishers 1994

Authors and Affiliations

  • T. Grundhöfer
    • 1
  • M. Joswig
    • 1
  • M. Stroppel
    • 2
  1. 1.Mathematisches InstitutUniversität TübingenTübingenGermany
  2. 2.Fachbereich MathematikTechnische Hochschule DarmstadtDarmstadtGermany

Personalised recommendations